Skip to main content

Phase 2 clinical trial for MT-7117 EPP

Phase 2 clinical trial for MT-7117 EPP


RESEARCH PARTICIPANTS NEEDED!
Do you have Erythropoietic Protoporphyria (EPP)?
We need you to participate in research! Get involved TODAY!

Phase 2 clinical trial for MT-7117, an investigational drug for EPP, has begun. This trial is being conducted to assess
effectiveness and safety of an oral investigational drug on sunlight exposure duration and tolerance in individuals
with EPP.

If you are interested in participating in this exciting new trial, contact the APF on 1.866.APF.3635 or
porphyrus@porphyriafoundation.com. Subjects must have a confirmed diagnosis of EPP based on medical history and
be between 18-70 years of age at screening. Participants must be willing to travel to the study site for all scheduled
visits and be willing to cooperate and comply with the protocol restrictions and requirements. Exclusion criteria
apply and may be discussed with the study site.


"Remember...Research is the key to YOUR cure!"
Each Step Toward Finding an Effective Treatment is Important!

Comments

Popular posts from this blog

Amazing patient advocacy....and needed media for this issue. Thank you Terri Witter!

Q & A WITH PORPHYRIA EXPERT, DR. BRUCE WANG, UCSF

Q & A WITH PORPHYRIA EXPERT, DR. BRUCE WANG, UCSF 
The APF asked our Facebook friends for their top questions they would ask a porphyria expert.
 The following questions were submitted to Dr. Wang for his responses ... Q. Does EPP give us bad teeth? Also, do people with EPP get stomach pains or is that with the other porphyias? A. The porphyrin that accumulates in EPP patients is protoporphyrin IX, which does not cause discoloration to teeth or abdominal pain.
 The type of porphyria that leads to discolored teeth is Congenital Erythropoietic Protoporphyria. The porphyrias that lead to episodic abdominal pain attacks are the acute hepatic porphyrias. Q. I have EPP and I have a severe reaction on my hands and lips. Do I seek urgent care? Also, what can you even do when you burn your lips? A. The acute reactions to sunlight in EPP can be very severe and, unfortunately, there are not many effective options to treat the symptoms. Nonsteroidal anti-inflammatory drugs (NSAIDS such as ibup…